Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had diarrhea and prescribed with daktarin oral gel.did her stool test and showed entamoeba histolytica.Should I be worried about the findings?treatment?

hi doctors,
my daughter is 8 months , a month ago she had diarrhea for ten days i gave her no medications . a week ago the doctor examined her and said she had Monilinia shown on her tongue and prescribed daktarin oral gel and motilium as it causes her to vomit sometimes . i did her a stool test and it showed she had entamoeba histolytica , ivisited to drs one said i should give her flagyl , and the other one said its too dangerous and he doesnt recommend it specially that she has no fever and that the diarrhea has stopped . what should i do knowing that she didnt gain any weight for a month ?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Give flagyl as prescribed to eradicate entamoeba as it rests in cystic form and whenever child's resistance will be low shall attack and cause diarrhea
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor